# SDR SA05116

- Difficulty date: November 17, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Part time: 19,945 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE MID CABIN RIGHT HAND EMERGENCY POWER SUPPLY UNIT FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE MID CABIN, RIGHT HAND EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
